# SDR DL72W950426

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT RIB AND NR 3 CRACKED AT RADIUS FORM LWR RIB CAP.  FABRICATED REPAIR PER MM 57-54-0 PG 806-807.  FOUND DURING HMV.
